m+Medelevator.RU
← Поиск публикаций
Indian journal of psychological medicine · 2016

Risperidone Induced Benign Intracranial Hypertension Leading to Visual Loss.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Alexander Sushil Thomas, Kattula Dheeraj, Mannam Pavithra, Iyyadurai Ramya

Аннотация

Benign intracranial hypertension (BIH) is a rare but potentially serious condition causing visual loss. Occasionally, medication use has been associated with the occurrence of BIH. We report the case of a 40-year-old obese lady being treated with risperidone for schizophrenia who presented with features of BIH. We report this case, occurring for the 1(st) time in India, to emphasize that a commonly used atypical antipsychotic drug can rarely cause BIH leading to visual loss.